# SDR CA121017002

- Difficulty date: October 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767333
- Engine: Ge CF680C2B6F
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON DEPARTURE THE CREW EXPERIENCED A FALSE STICK SHAKER IN CLIMB.  T/O SPEED AND ATTITUDE WAS NORMAL. MOC ADVISED.  ASR TO FOLLOW.   FIM 27-32-00-815-802 STALL WARNING MODULE, SWM, BITE PROCEDURE CARRIED OUT AND ALL TEST PASSED.  SYSTEM OK AND SERVICEABLE.
